Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 543894, 12 pages
http://dx.doi.org/10.1155/2011/543894
Research Article

Fine Structure Constant, Domain Walls, and Generalized Uncertainty Principle in the Universe

1Dipartimento di Fisica, Università di Bari, 70126 Bari, Italy
2INFN-Sezione di Bari, 70126 Bari, Italy

Received 1 December 2010; Accepted 13 March 2011

Academic Editor: Charles E. Chidume

Copyright © 2011 Luigi Tedesco. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Luigi Tedesco, “Fine Structure Constant, Domain Walls, and Generalized Uncertainty Principle in the Universe,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 543894, 12 pages, 2011. https://doi.org/10.1155/2011/543894.